# SDR UIEA2017100101911

- Difficulty date: September 29, 2017
- Submitted: October 2, 2017
- Operation: Air carrier
- Aircraft: N464MC
- Make and model: Boeing 747446
- Aircraft serial: 26341
- Aircraft time: 94,749 hours, 17,650 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Vent
- Condition: Cracked
- Location: Bs 2090
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING POST FLIGHT INSPECTION , FOUND A .750 INCH CRACK AT THE RT BS 2090 WASTE SYSTEM OVERBOARD VENT.  REPAIRED IAW EO 4453B398.
